# SDR SWAA2013030113220

- Difficulty date: February 17, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 35,543 hours, 24,069 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bonding Strap
- Part number: 5919110
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E - THE MOST IB END L/E - 2EA BONDING STRAP CRACKED.  REMOVED & REPLACED STRAPS IAW SRM.
